University Links: Home Page | Site Map
Covenant University Repository

Strong Convergence and Stability of Jungck-Multistep-SP Iteration for Generalized Contractive-Like Inequality Operators

Akewe, H (2012) Strong Convergence and Stability of Jungck-Multistep-SP Iteration for Generalized Contractive-Like Inequality Operators. Advances in Natural Science, 5 (3). pp. 21-27. ISSN 1715-7862 [PRINT] ISSN 1715-7870 [ONLINE]

[img] PDF
Download (427Kb)
Official URL: http://www.cscanada.org

Abstract

We introduce the Jungck-multistep-SP iteration and prove some convergence as well as stabiilty results for a pair of weakly compatible generalized contractivelike inequality operators defined on a Banach space. As corollaries, the results show that the Jungck-SP and Jungck-Mann iterations can also be used to approximate the common fixed points of such operators. The results are improvements, generalizations and extensions of the work of Chugh and Kumar (2011). Consequently, several results in literature are generalized.

Item Type: Article
Uncontrolled Keywords: Jungck-multistep-SP iteration
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Patricia Nwokealisi
Date Deposited: 14 Sep 2017 16:26
Last Modified: 14 Sep 2017 16:26
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/9319

Actions (login required)

View Item View Item